JournalsprimsVol. 23 , No. 6DOI 10.2977/prims/1195175864

Continuous Dependence on the Initial Condition of the Solution of a System of Differential Equations with Variable Structure and with Impulses

  • A. B. Dishliev

    Technical University of Sofia, Bulgaria
  • D. D. Bainov

    University of Plovdiv, Bulgaria
Continuous Dependence on the Initial Condition of the Solution of a System of Differential Equations with Variable Structure and with Impulses cover

Abstract

In the paper an initial value problem is considered for a system of ordinary differential equations with variable structure and impulses. Sufficient conditions are found under which there exists a solution of such system for _t_≥τ0 where τ0 is a real constant. Sufficient conditions are presented for continuous dependence of the solution of the initial condition.